# SDR UALA2011122107027

- Difficulty date: December 21, 2011
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N219UA
- Make and model: Boeing 777222
- Aircraft serial: 30551
- Aircraft time: 45,738 hours, 5,590 cycles
- Engine: Pwa PW40903
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK RBL 11 WORN ON UPPER FLANGE.   PERMANENT REPAIR ACCOMPLISHED IAW ECRA 5340-01456 AND EN53-00091-01. BLEND OUT DAMAGE. HFEC, NO CRACK. SHOT PEEN. FABRICATE AND INSTALL REPAIR STRAPS.
